MAUDE Adverse Event Report: TX134 TX-EL PASO-DON HASKINS KIT, NEURO (JEGI )679; NEUROLOGICAL TRAY

TX134 TX-EL PASO-DON HASKINS KIT, NEURO (JEGI )679; NEUROLOGICAL TRAY
Model Number PN21NJEGJ
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No sample was returned for investigation.The supplier stated they could not review the device history record during their investigation because the lot number was not provided.However, supplier reviewed their records for the last 2 years and did not find anything abnormal.According to the supplier, or towel is made of cotton, so cotton fiber is born.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38 g/10 pieces).In the folding process, supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product's transfer.From the investigation, no abnormal situation happened in production; therefore, the root cause could not be determined.The complaint information was shared with the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor trends for this type of incident.
 
Event or Problem Description
Customer reported linting was discovered while the surgeon was drying his hands after scrubbing for a neurosurgery.No injury or delay noted.The sample was discarded.

Brand Name
KIT, NEURO (JEGI )679
Common Device Name
NEUROLOGICAL TRAY
Manufacturer (Section D)
TX134 TX-EL PASO-DON HASKINS
1320 don haskins
el paso TX 79936
MDR Report Key10399263
Report Number1423537-2020-00497
Device Sequence Number2605935
Product Code OJG
UDI-Device Identifier10888439428698
UDI-Public10888439428698
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPN21NJEGJ
Device Catalogue NumberPN21NJEGJ
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/12/2020
Patient Sequence Number1